# SDR CA971216040

- Difficulty date: November 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 1142
- Condition: Sheared
- Location: Start/Gen
- Part time: 5,891 hours
- Component: Auxilec, 524031A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DRIVESHAFT SHEARED, SUSPECT ON START.  PART TC:  65.
